# SDR DL72S953673

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CHECK, NR 2 L/E SLAT COVE SKIN ATTACH ANGLE IS CRACKED AT OUTBD STOP PAD.  REPAIRED PER MM 57-54-0.
